# SDR A6WA2018070345912

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 38,277 hours, 36,289 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317723
- Condition: Cracked
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT INNER SKIN DAMAGE. (DRAG ANGLE)  REPAIRED PAX DOOR INNER SKIN (DRAG ANGLE) IAW REO601R-52-11-513 REV-B.
